A self-pairing theorem for tangle Floer homology

Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-02005463
Contributor : Grégory Thureau <>
Submitted on : Monday, February 4, 2019 - 10:27:27 AM
Last modification on : Wednesday, April 10, 2019 - 2:22:03 PM

Links full text

Identifiers

Collections

Citation

Ina Petkova, Vera Vértesi. A self-pairing theorem for tangle Floer homology. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2016, 16 (4), pp.2127-2141. ⟨10.2140/agt.2016.16.2127⟩. ⟨hal-02005463⟩

Share

Metrics

Record views

41